Discussion in 'Suicidal Thoughts and Feelings' started by TaylorCameron, May 10, 2013.

Thread Status:
Not open for further replies.
  1. TaylorCameron

    TaylorCameron Member

    I'm going to speak to my doctor about this,but the anonymity the site gives me is quite comforting.

    I've been on an atypical antidepressant for a week now,and this morning I woke up at 2am,and because I wasn't tired I walked around the house a bit.Then images started flashing in my mind,with sound after sound.Like someone was flicking tv channels in my head.It was frightening and I felt very anxious..I nearly walked into the road to try and stop it.I ended up waking my grandmother,who gave me another sleeping pill ( which helped)

    It was really scary..I'm still sort of crying about it :sad:
  2. NYJmpMaster

    NYJmpMaster Have a question? Message Me Staff Member Forum Owner ADMIN

    Please call your Dr right away and discuss this with him. There are an unfortunately large number of members here that have experience with hallucinations, hopefully some of them can discuss with you some strategies to help cope with them and deal with them as well based on their experiences.

    Take Care and Be Safe

  3. katrina77

    katrina77 Guest

    Is this something you've had trouble with before? If not, it sure could be the meds.

    I agree, please contact your doctor as soon as possible. They may need to change, or adjust, your medication.

    And in the meantime, please stay safe.
  4. total eclipse

    total eclipse SF Friend Staff Alumni

    Hun many reason why this could have happened lack of sleep meds stress but you need to talk to your doctor ok so you can get the help to stop it hugs
  5. flowers

    flowers Senior Member

    I am so sorry that was scary. I hope you have called the doctor and heard back already. If you havnt called, will you do that now? It can surely be a side effect of some medications. I really want to give you a :hug:
  6. Petal

    Petal SF dreamer Staff Alumni SF Supporter

    That must have been terrifying, make sure you do seek your doctor's help and advice as soon as possible.

    I am glad you like this site, I agree it's great =)
Thread Status:
Not open for further replies.